# SDR DALA2024081408162

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 19,936 hours, 8,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3032, DURING SVC CK FOUND MULTIPLE EMERGENCY LIGHT OUT. CORRECTIVE ACTION: REPLACED EMERGENCY POWER SUPPLY UNIT 11WL. (LP 5787681)
